# SDR FDEA201702110524

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 6,245 hours, 2,284 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 166T010033
- Part serial: B7157
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENCOUNTERED VERY NOTICABLE SHUDDER  OF UNKNOWN ORIGIN. ABORTED TAKEOFF AT 100 KTS.   JACKED NOSE GEAR AND FOUND BOTH NOSE TIRES OUT OF ROUND. IAW FIM 32-51 FT 805 FIGURE 104.
